MATHEMATICA BOHEMICA, Vol. 130, No. 1, pp. 73-80 (2005)

Characterizations of 0-distributive posets

Vinayak V. Joshi, B. N. Waphare

Vinayak V. Joshi, Department of Mathematics, Government College of Engineering, Pune 411 005, India, e-mail:; B. N. Waphare, Department of Mathematics, University of Pune, Pune 411 007, India, e-mail:

Abstract: The concept of a 0-distributive poset is introduced. It is shown that a section semicomplemented poset is distributive if and only if it is 0-distributive. It is also proved that every pseudocomplemented poset is 0-distributive. Further, 0-distributive posets are characterized in terms of their ideal lattices.

Keywords: 0-distributive, pseudocomplement, sectionally semi-complemented poset, ideal lattice

Classification (MSC2000): 06A06, 06A11, 06C15, 06C20, 06D15

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2005–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition